# SDR SWAA2023031509368

- Difficulty date: February 22, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 33,840 hours, 15,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT BS540 LBL 0-24 CRACKED.<[01] REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02.;[02] INSPECTED WORK IN C/A #1
